Integral quadratic forms : applications to algebraic geometry
Séminaire Bourbaki : volume 1982/83, exposés 597-614, Astérisque, no. 105-106 (1983), Talk no. 611, 28 p.
@incollection{SB_1982-1983__25__251_0,
     author = {Dolgachev, Igor},
     title = {Integral quadratic forms : applications to algebraic geometry},
     booktitle = {S\'eminaire Bourbaki : volume 1982/83, expos\'es 597-614},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:611},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {105-106},
     year = {1983},
     zbl = {0535.10018},
     mrnumber = {728992},
     language = {en},
     url = {http://www.numdam.org/item/SB_1982-1983__25__251_0/}
}
TY  - CHAP
AU  - Dolgachev, Igor
TI  - Integral quadratic forms : applications to algebraic geometry
BT  - Séminaire Bourbaki : volume 1982/83, exposés 597-614
AU  - Collectif
T3  - Astérisque
N1  - talk:611
PY  - 1983
DA  - 1983///
IS  - 105-106
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1982-1983__25__251_0/
UR  - https://zbmath.org/?q=an%3A0535.10018
UR  - https://www.ams.org/mathscinet-getitem?mr=728992
LA  - en
ID  - SB_1982-1983__25__251_0
ER  - 
%0 Book Section
%A Dolgachev, Igor
%T Integral quadratic forms : applications to algebraic geometry
%B Séminaire Bourbaki : volume 1982/83, exposés 597-614
%A Collectif
%S Astérisque
%Z talk:611
%D 1983
%N 105-106
%I Société mathématique de France
%G en
%F SB_1982-1983__25__251_0
Dolgachev, Igor. Integral quadratic forms : applications to algebraic geometry, in Séminaire Bourbaki : volume 1982/83, exposés 597-614, Astérisque, no. 105-106 (1983), Talk no. 611, 28 p. http://www.numdam.org/item/SB_1982-1983__25__251_0/

[1] Algebraic surfaces ( ed. by I. Shafarevich), Proc,Steklov Math. Inst., vol.75, Moscow. 1965 .

[2] V. Arnold - Remarks on the method of stationary phase and Coxeter numbers, Uspehi Mat.Nauk, 28:5 (1973), 17-44 . | MR | Zbl

[3] V. Arnold - Critical points of smooth functions and their normal forms , Uspehi Mat.Nauk, 30:5 (1975) , 3-65 | MR

[4] V. Arnold - Critical points of smooth functions ,Proc.Int.Congress of Math., Vancouver. 1974, 19-39 . | MR | Zbl

[5] W. Barth and C. Peters - Automorphisms of Enriques surfaces, Invent.Math. (to appear ) . | MR | Zbl

[6] A. Borel and Harish-Chandra - Arithmetic subgroups of algebraic groups, Ann.Math., 75 (1962), 485-535 . | MR | Zbl

[7] N. Bourbaki - Groupes et Algébres de Lie , Chap.IV-VI. Paris.1968. | Zbl

[8] E. Brieskorn - Die Milnorgitter der exzeptionellen unimodularen Singularitäten,Bonner Math.Schriften, 150 . Bonn.1983 . | MR | Zbl

[9] I. Dolgachev - Factor-conical singularities of complex surfaces, Funkt.Anal.i ego Priloz., 8:2 (1974), 75-76 . | Zbl

[10] I. Dolgachev - On automorphisms of Enriques surfaces, Invent. Math. (to appear) . | MR | Zbl

[11] I. Dolgachev and V. Nikulin - Exceptional singularities of V.I.Arnold and K3-surfaces, Proc.Minsk Topology Conf. Minsk. 1977 ( abstract ) .

[12] A. Durfee - Bilinear and quadratic forms on torsion modules, Adv.Math., 25 (1977), 133-164 . | MR | Zbl

[13] A. Durfee - The signature of smoothings of complex surface singularities, Math.Ann.,232 (1978), 85-98 . | MR | Zbl

[14] W. Ebeling - Quadratische Formen und Monodromiegruppen von Singularittäten,Math.Ann., 255 (1981),463-498 . | MR | Zbl

[15] M. Eichler - Quadratische Formen und Orthogonalen Gruppen . Berlin. 1952 . | MR | Zbl

[16] R. Friedman and R. Miranda - Smoothing cusp singularities of small length , Math.Ann., 263 (1983), 185-212 . | MR | Zbl

[17] R. Friedmam and H. Pinkham - Smoothing of cusp singularities via triangle singularities (preprint) .

[18] A. Gabrielov - Dynkin diagrams for unimodal singularities , Funkt.Anal. i ego Priloz. 8:3 (1974), 1-6 . | MR | Zbl

[19] D. James - On Witt's theorem for unimodular quadratic forms , Pacif.Journ. Math., 26 (1968), 303-316 . | MR | Zbl

[20] M. Kneser - Klassenzahlen indefiniter quadratische Formen in drei oder mehr Veränderlichen, Arch.Math.,7 (1956),323-332. | MR | Zbl

[21] E. Looijenga - Rational surfaces with an anti-canonical cycle , Ann.Math., 114 (1981), 267-322 . | MR | Zbl

[22] E. Looijenga - The smoothing components of a triangle singularity.I,Proc.Symp.Pure Math., vol.40 (part II),A.M.S. 1983,173- -184 . | MR | Zbl

[23] J. Milnor - On simply connected 4-manifolds, Int.Symp.Alg.Topology, Mexico City. 1958, 122-128 . | MR | Zbl

[24] J. Milnor - Singular points of complex hypersurfaces, Ann. Math. Studies, vol.61, Princeton. 1968 . | MR | Zbl

[25] D. Morrison - On K3-surfaces with large Picard number(preprint). | MR

[26] S. Mukai and Y. Namikawa - On automorphisms of Enriques surfaces which act trivially on cohomology (preprint ) .

[27] D. Mumford - The topology of normal singularities of an algebraic and a criterion of simplicity, Publ.Math.de l'IHES , 9 (1961) | Numdam | Zbl

[28] I. Nakamura - Inoue-Hirzebruch surfaces and a duality of hyperbolic unimodal surfaces.I, Math.Ann.,252(1980),221-235. | MR | Zbl

[29] Y. Namikawa - On the periods of Enriques surfaces (preprint). | MR

[30] V. Nikulin - Integral symmetric bilinear forms and some of their applications, Izv.Akad.Nauk SSSR, Ser.Math., 43(1979),111-177. | MR | Zbl

[31] V. Nikulin - Finite groups of automorphisms of Kahlerian surfaces of type K3 , Proc.Moscow Math.Soc., 38(1979),75-137. | MR | Zbl

[32] V. Nikulin - On the quotient groups of automorphism groups of hyperbolic forms by the subgroups generated by 2-reflections. Algebraic-geometrical applications. Modern Problems in Math., vol.18. Moscow. 1981, 1-114 (to be translated in J.Sov.Math.). | MR | Zbl

[33] V. Nikulin - On classification of arithmetic groups generated by reflections in Lobachevsky spaces, Izv.Akad.Nauk SSSR, Ser. Math., 45 (1981),113-142 . | MR | Zbl

[34] V. Nikulin - On arithmetic groups generated by reflections in Lobachevsky spaces, 44 (1980), 637-668 . | MR | Zbl

[35] V. Nikulin - Involutions of integral quadratic forms and their applications to real algebraic geometry, Izv.Akad.Nauk SSSR, Ser.Math., 47 (1983), 109-158 . | MR | Zbl

[36] I. Piatetsky-Shapiro and I. Shafarevich- A Torelli theorem for algebraic surfaces of type K3,Izv.Akad.Nauk SSSR,35(1971).

[37] H. Pinkham - Singularites exceptionelles, la dualite etrange d'Arnold et les surfaces K-3 , C.R.Acad.Sci.Paris , 284(1977), 615-618. | MR | Zbl

[38] H. Pinkham - Deformations of algebraic varieties with C*-action, Asterisque, 20 (1974) . | Zbl

[39] H. Pinkham - Automorphisms of cusps and Inoue-Hirzebruch surfaces (preprint).

[40] H. Pinkham - Smoothings of the Dpqr singularities ,p+q+r=22 , Proc.Symp.Pure Math., vol.40 (part II), A.M.S. 1983,373-378 . | MR | Zbl

[41] H. Pinkham - Groupe de monodromie des singularites unimodulaires exceptionnelles, C.R.Acad.Sci.Paris, 284 (1977), 1515-1518 . | MR | Zbl

[42] A. Rudakov and I. Shafarevich - K3-surfaces over fields of positive characteristics, the same as in [32] , pp. 115-207 . | MR | Zbl

[43] J.-P. Serre - A Course in Arithmetic, Springer. 1970 . | MR | Zbl

[44] J. Steenbrink - Mixed Hodge structures associated with isolated singularities,Proc.Symp.Pure Math.,40(part 2),A.M.S., 1983 , 513-536 . | MR | Zbl

[45] E. Vinberg - Discrete groups generated by reflections in Lobachevsky spaces,Mat.Sbornik,72 (1967), 471-488 . | MR | Zbl

[46] E. Vinberg - Discrete linear groups generated by reflections, Izv.Akad.Nauk SSSR , Ser.Mat., 35 (1971), 1072-1112 . | MR | Zbl

[47] E. Vinberg - The absence of crystallographic reflection groups in Lobachevsky spaces of large dimension,Funkt.Anal. i ego Priloz., 15:2 (1981), 79-80 . | MR | Zbl

[48] E. Vinberg - Some arithmetical discrete groups in Lobachevsky spaces,"Discrete subgroups of Lie groups", Oxford,1975,323-348 . | MR | Zbl

[49] P. Wagreich - Algebras of automorphic forms with few generators, Trans.A.M.S., 262 (1980) 367-389 . | MR | Zbl

[50] J. Wahl - Smoothings of normal surface singularities, Topology , 20 (1981), 219-246 . | MR | Zbl

[51] J. Wahl - Derivations of negative weight and non-smoothability of certain singularities, Math.Ann., 258 (1982) , 383-398 . | MR | Zbl